Cookies?
Library Header Image
LSE Research Online LSE Library Services

Independence numbers of planar contact graphs

Swanepoel, Konrad (2002) Independence numbers of planar contact graphs. Discrete and Computational Geometry, 28 (4). pp. 649-670. ISSN 0179-5376

Full text not available from this repository.
Identification Number: 10.1007/s00454-002-2897-y

Abstract

We show that for a large class of convex discs C (including strictly convex discs), there exists an ε=ε(C)>0 such that the independence number of the contact graph of any packing of n translates of C in the plane is at least (1/4 + ε)n . For C a circle, we improve the lower bound of Csizmadia to 8/31n .

Item Type: Article
Official URL: http://www.springer.com/math/numbers/journal/454
Additional Information: © 2009 Springer
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 09 Oct 2009 09:45
Last Modified: 01 Oct 2010 09:27
URI: http://eprints.lse.ac.uk/id/eprint/25408

Actions (login required)

View Item View Item